# SDR 03FDEA01891

- Difficulty date: November 7, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 61,660 hours, 45,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF FLOORBEAM BS 1130 RBL 61 WL 208.  *S/D*  REMOVED CORROSION FROM UPPER CHORD BS 1130 FLOORBEAM, RBL 61, WL 208 AND FOUND OUT OF LIMITS.  REMOVED CORRODED SECTION OF BEAM.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS.  ALL WORK DONE IAW SMR 53-10-8.
